RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Usmanova, I N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:48
Abstract pages:524
Full texts:56
References:50
E-mail:

http://www.mathnet.ru/eng/person122558
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. V. Gasnikov, E. A. Krymova, A. A. Lagunovskaya, I. N. Usmanova, F. A. Fedorenko, “Stochastic online optimization. Single-point and multi-point non-linear multi-armed bandits. Convex and strongly-convex case”, Avtomat. i Telemekh., 2017, 2,  36–49  mathnet  mathscinet  elib; Autom. Remote Control, 78:2 (2017), 224–234  isi  scopus
2016
2. A. V. Gasnikov, A. A. Lagunovskaya, I. N. Usmanova, F. A. Fedorenko, “Gradient-free proximal methods with inexact oracle for convex stochastic nonsmooth optimization problems on the simplex”, Avtomat. i Telemekh., 2016, 10,  57–77  mathnet  elib; Autom. Remote Control, 77:11 (2016), 2018–2034  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021